Illinois Journal of Mathematics

Frobenius reciprocity for square-integrable factor representations

Jonathan Rosenberg

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 21, Issue 4 (1977), 818-825.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048930

Digital Object Identifier
doi:10.1215/ijm/1256048930

Mathematical Reviews number (MathSciNet)
MR0473092

Zentralblatt MATH identifier
0381.22002

Subjects
Primary: 22D10: Unitary representations of locally compact groups

Citation

Rosenberg, Jonathan. Frobenius reciprocity for square-integrable factor representations. Illinois J. Math. 21 (1977), no. 4, 818--825. doi:10.1215/ijm/1256048930. https://projecteuclid.org/euclid.ijm/1256048930


Export citation